# SDR ASAA1149222

- Difficulty date: March 2, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C807351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOP SILL CRACKED AT APPROX BS 989.  REMOVED AND REPLACED MOP SILL IAW B737 400 SRM 51 40 02.
